# SDR ASOA2015031912425

- Difficulty date: March 15, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 29,892 hours, 21,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOPERATIVE.  R & R MEGAPHONE BATTERIES IAW 25-61-14, OPS CHECK GOOD.
